# SDR CALA9700875

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT WHEEL WELL ANGLE BELOW LOAD CONTROL VALVE.  THE ANGLE WAS REMOVED, A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-40-4.
